# SDR USAASB97042

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND THE FORWARD RIGHT CABIN EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED BATTERIES.  OPS CHECK GOOD.  (M)
